RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 425–434 (Mi mz5724)  

This article is cited in 10 scientific papers (total in 10 papers)

Certain nonlocal boundary-value problems for linear differential operators

B. P. Paneah


Full text: PDF file (713 kB)

English version:
Mathematical Notes, 1984, 35:3, 223–229

Bibliographic databases:

UDC: 517.9
Received: 04.11.1982

Citation: B. P. Paneah, “Certain nonlocal boundary-value problems for linear differential operators”, Mat. Zametki, 35:3 (1984), 425–434; Math. Notes, 35:3 (1984), 223–229

Citation in format AMSBIB
\Bibitem{Pan84}
\by B.~P.~Paneah
\paper Certain nonlocal boundary-value problems for linear differential operators
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 425--434
\mathnet{http://mi.mathnet.ru/mz5724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741809}
\zmath{https://zbmath.org/?q=an:0553.35020}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 223--229
\crossref{https://doi.org/10.1007/BF01139921}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400012}


Linking options:
  • http://mi.mathnet.ru/eng/mz5724
  • http://mi.mathnet.ru/eng/mz/v35/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Skubachevskii, “Elliptic problems with nonlocal conditions near the boundary”, Math. USSR-Sb., 57:1 (1987), 293–316  mathnet  crossref  mathscinet  zmath
    2. A. K. Gushchin, V. P. Mikhailov, “On solvability of nonlocal problems for a second-order elliptic equation”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 101–136  mathnet  crossref  mathscinet  zmath  isi
    3. L. S. Pulkina, “A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation”, Math. Notes, 70:1 (2001), 79–85  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. L. S. Pulkina, “A Nonlocal Problem for a Loaded Hyperbolic Equation”, Proc. Steklov Inst. Math., 236 (2002), 285–290  mathnet  mathscinet  zmath
    5. A. K. Gushchin, “A condition for the compactness of operators in a certain class and its application to the analysis of the solubility of non-local problems for elliptic equations”, Sb. Math., 193:5 (2002), 649–668  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. M. A. Skryabin, “Nonlocal Elliptic Problems in Dihedral Angles and Functional Differential Equations”, Journal of Mathematical Sciences, 129:5 (2005), 4227–4249  mathnet  crossref  mathscinet  zmath  elib
    7. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    8. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    9. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
    10. Dzhangveladze T.A., Lobzhanidze G.B., “Ob odnoi nelokalnoi kraevoi zadache dlya obyknovennogo differentsialnogo uravneniya chetvertogo poryadka”, Differentsialnye uravneniya, 47:2 (2011), 181–188  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:220
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020